Change search
ReferencesLink to record
Permanent link

Direct link
Routeing on trees
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 2
2016 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 53, no 2, 475-488 p.Article in journal (Refereed) Published
Abstract [en]

We consider three different schemes for signal routeing on a tree. The vertices of the tree represent transceivers that can transmit and receive signals, and are equipped with independent and identically distributed weights representing the strength of the transceivers. The edges of the tree are also equipped with independent and identically distributed weights, representing the costs for passing the edges. For each one of our schemes, we derive sharp conditions on the distributions of the vertex weights and the edge weights that determine when the root can transmit a signal over arbitrarily large distances.

Place, publisher, year, edition, pages
2016. Vol. 53, no 2, 475-488 p.
Keyword [en]
Trees, transmission, first passage percolation, branching random walk, Markov chain
National Category
URN: urn:nbn:se:su:diva-132488DOI: 10.1017/jpr.2016.14ISI: 000378598700013OAI: diva2:953235
Available from: 2016-08-17 Created: 2016-08-15 Last updated: 2016-08-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Deijfen, Maria
By organisation
Department of Mathematics
In the same journal
Journal of Applied Probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

ReferencesLink to record
Permanent link

Direct link